# SDR DALA1133270623

- Difficulty date: April 29, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A LIGHTNING STRIKE STA 470 ON STR 27R.  COMPLIED WITH AT SAA IN SAT ON W/O 87239160001 N/R 188745.  ER/A 41535-14 REV ORIGINAL.
